Journal article icon

Journal article

REMARKS ON ASYMPTOTIC-BEHAVIOR OF A NONAUTONOMOUS, NONLINEAR FUNCTIONAL-DIFFERENTIAL EQUATION

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF DIFFERENTIAL EQUATIONS More from this journal
Volume:
25
Issue:
3
Pages:
275-287
Publication date:
1977-01-01
DOI:
ISSN:
0022-0396
Pubs id:
pubs:23699
UUID:
uuid:0c36a7c5-241a-4618-a8ed-d925b6c8f3a0
Local pid:
pubs:23699
Source identifiers:
23699
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP